# SDR SIMA20130717003

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 26,614 hours, 24,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-50-16.
